# SDR SIMA202301297001

- Difficulty date: January 27, 2023
- Submitted: January 29, 2023
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 41,393 hours, 36,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOP-C/A-RAR RH OVERWING EMERGENCY LIGHT LAMPIAW EMB AMM 33-50-07-000-801-A AND 33-50-07-400-801-A. OPC GOOD. END.
